# SDR SWIA202053390

- Difficulty date: September 21, 2020
- Submitted: October 20, 2020
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 41,686 hours, 26,370 cycles
- System (JASC): 5241 · Galley Doors
- Part: Striker
- Condition: Corroded
- Location: Galley Door Seal
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR SURROUND STRUCTURE, LOWER SILL AND LOWER SEAL STRIKER FOUND TO BE EXFOLIATED.  C-CHECK RO 10/16/2020.  REPLACED GALLEY SERVICE DOOR LOWER SILL AND LOWER SEAL STRIKER WITH NEW, REF CRJ-700 SRM.  LEAK CHECK GOOD.
